# SDR DXTA200702298

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 2,293 hours, 1,453 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Oscillates
- Location: Vertical Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER OSCILLATED IN CRUISE FLT AND THROUGHOUT DESCENT. YD FAIL UPPER B CAME ON DURING THE FLIGHT AND REMAINED ON, OSCILLATION STOPPED AFTER SLOWING BELOW 300KTS.  [07-13-07]  REMOVED AND REPLACED THE UPPER RUDDER CHANNEL B POSITION SENSOR.  OPS CHECKED GOOD IAW CESSNA 750 MM CHPT 27-24-01.
